Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 180, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 22, 2014, 12:19 AM CDT for Frontier County, Nebraska. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2014, 12:19 AM CDT (05:19 UTC)
- Expired
- Jun 22, 2014, 1:00 AM CDT
- In force
- 41 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
County Frontier County, NE
The radar
The Grand Island radar (KUEX), 151 km from the middle of the area, began a volume at 05:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 12:30 AM CDT | TSTM WND GST 60 | 10 Ese Stockville, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 5.3 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1330 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 1972 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
916
WUUS53 KLBF 220519
SVRLBF
NEC063-220600-
/O.NEW.KLBF.SV.W.0180.140622T0519Z-140622T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1219 AM CDT SUN JUN 22 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN FRONTIER COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 100 AM CDT
* AT 1213 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM STOCKVILLE TO 11 MILES EAST OF RED WILLOW RESERVOIR
STATE RECREATION AREA...AND MOVING EAST AT 15 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
MEDICINE CREEK RESERVOIR STATE RECREATION AREA...FREEDOM AND
ORAFINO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4037 10060 4060 10042 4056 9997 4044 9997
4043 9999 4043 10009 4035 10009
TIME...MOT...LOC 0519Z 279DEG 15KT 4052 10036 4037 10045
HAIL...0.75IN
WIND...70MPH
$$
CDC2 follow-up statements
989
WWUS53 KLBF 220540
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1240 AM CDT SUN JUN 22 2014
NEC063-220600-
/O.CON.KLBF.SV.W.0180.000000T0000Z-140622T0600Z/
FRONTIER NE-
1240 AM CDT SUN JUN 22 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
FRONTIER COUNTY UNTIL 100 AM CDT...
AT 1236 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTH OF MEDICINE CREEK RESERVOIR STATE
RECREATION AREA TO MEDICINE CREEK RESERVOIR STATE RECREATION AREA...
AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EASTERN FRONTIER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4037 10042 4060 10042 4056 9997 4044 9997
4043 9999 4043 10009 4035 10009
TIME...MOT...LOC 0540Z 271DEG 35KT 4053 10016 4040 10015
HAIL...<.75IN
WIND...60MPH
$$
CDC753
WWUS53 KLBF 220558
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1258 AM CDT SUN JUN 22 2014
NEC063-220609-
/O.EXP.KLBF.SV.W.0180.000000T0000Z-140622T0600Z/
FRONTIER NE-
1258 AM CDT SUN JUN 22 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FRONTIER COUNTY
HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA. HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.
LAT...LON 4037 10042 4060 10042 4056 9997 4044 9997
4043 9999 4043 10009 4035 10009
TIME...MOT...LOC 0559Z 271DEG 35KT 4052 9992 4039 9991
$$
CDCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 11:50 PM CDT, 29 minutes earlier.
Area forecast discussion, Jun 21, 11:50 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 1150 PM CDT SAT JUN 21 2014 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 320 PM CDT SAT JUN 21 2014 STORMS ARE CURRENTLY DEVELOPING OVER THE NEBRASKA PANHANDLE...AND WITH STRONG INSTABILITY IN THE ORDER OF 4-5K J/KG AND AN ERODED CAP EXPECT STORMS TO INCREASE IN COVERAGE AND STRENGTH OVER THE NEXT SEVERAL HOURS. WATER VAPOR WAS SHOWING THE STRONG UPPER LEVEL LOW OVER SOUTH CENTRAL CANADA WITH QUASI-ZONAL FLOW ACROSS MUCH OF THE CONUS. THERE WAS A SHORTWAVE TROUGH OVER WESTERN WYOMING AT 19Z...WHICH WILL PROGRESS EAST INTO NEBRASKA THIS EVENING. THIS SHORTWAVE WILL HELP INCREASE THE LARGE SCALE LIFT ACROSS THE AREA AS WELL AS STRENGTHEN THE LOW LEVEL JET AHEAD OF THE THUNDERSTORM ACTIVITY AS IT MOVES EAST. THE MOISTURE TRANSPORT FROM THE LOW LEVEL JET WILL FEED THESE STORMS AS THEY MOVE EAST...SO EXPECTING A LINE OF STORMS TO MOVE ACROSS THE FORECAST AREA WITH MOST AREAS SEEING STORMS AT SOME POINT BETWEEN LATE AFTERNOON AND SUNDAY MORNING. IN TERMS OF SEVERE POTENTIAL WITH STORMS...WITH THE STRONG INSTABILITY IN PLACE UPDRAFTS WILL BE STRONG...BUT DEEP LAYER SHEAR ISN/T PARTICULARLY STRONG. SOUNDINGS HAVE THE INVERTED-V CHARACTERISTIC SO EXPECTING DAMAGING WINDS TO BE A THREAT...HOWEVER PRECIPITABLE WATER VALUES ARE ABOUT 130 PERCENT OF NORMAL SO THERE WILL BE A THREAT FOR HEAVY RAIN AS WELL. AGAIN...THESE STORMS WILL MOVE EAST OVERNIGHT AND ALTHOUGH WILL LIKELY BE OUT OF THE FORECAST AREA BY 12Z CONTINUED A SMALL CHANCE FOR SHOWERS AND STORMS IN THE EASTERN AREAS FOR THE 12Z TO 15Z TIME FRAME. FOR SUNDAY... PRIMARY CONCERN FOR SUNDAY IS IF THERE WILL BE ENOUGH RECOVERY TIME BEFORE THE COLD FRONT MOVES THROUGH THE AREA IN THE AFTERNOON. THIS FRONT WILL BE PUSHED ACROSS THE AREA AS ANOTHER SHORTWAVE TROUGH MOVES OUT OF THE CENTRAL ROCKIES AND ACROSS NEBRASKA. CURRENT MODELS SHOW THE FRONT EAST OF THE FORECAST AREA BY MID AFTERNOON...WITH INSTABILITY DECREASING DRAMATICALLY BEHIND IT DESPITE DEWPOINTS STILL IN THE 50S AND PERHAPS LOW 60S ACROSS THE SOUTHEAST PARTS OF THE FORECAST AREA. WILL LIKELY GET SHOWERS AND THUNDERSTORMS TO DEVELOP BEHIND THE FRONT TO IMPACT THE AREA DURING THE LATE MORNING AND AFTERNOON...BUT EXPECT THE SEVERE THREAT TO BE EAST OF THE FORECAST AREA. WILL HAVE TO WATCH THIS THOUGH AS A SLOWER PROGRESSION OF THE FRONT COULD LEAD TO STORMS DEVELOPING ON THE SOUTHEASTERN PERIFERY OF THE LOCAL AREA. TEMPERATURES ON SUNDAY WILL BE COOLER WITH DECENT COLD AIR ADVECTION DROPPING 850MB TEMPERATURES DOWN INTO THE LOW TEENS. SO LOOKING AT HIGHS IN THE 70S AND LOW 80S. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 320 PM CDT SAT JUN 21 2014 A CHANCE FOR SHOWERS AND THUNDERSTORMS THROUGH MOST OF THE PERIOD... THE UNUSUAL WET JUNE PATTERN IS LIKELY TO CONTINUE THE 4TH WEEK OF THE MONTH. DEWPOINTS MAINLY IN THE 50S MONDAY/TUESDAY WILL RANGE IN THE 60S WEDNESDAY THROUGH SATURDAY EACH AFTERNOON. DISTURBANCES WILL AFFECT WESTERN NEBRASKA ALMOST ON A DAILY BASIS. KEPT SLIGHT CHANCE/LOW CHANCE POPS SUNDAY EVENING ACROSS THE SERN HALF OF FA. COLD FRONT WILL HAVE PUSHED INTO CENTRAL IA THROUGH CENTRAL KS OVERNIGHT. THEN DRY UNTIL LATER MONDAY AFTERNOON. UPSLOPE FLOW WILL DEVELOP ALONG THE FRONT RANGE AND ADJACENT HIGH PLAINS. UPPER FLOW WILL REMAIN FAIRLY ZONAL THROUGH WEDNESDAY. THEN FOR THURSDAY THROUGH SATURDAY...AMPLIFIED SWRLY FLOW ALOFT WILL DEVELOP IN RESPONSE TO A RATHER STRONG UPPER TROUGH DIGGING INTO THE GREAT BASIN/ROCKY MOUNTAIN REGION. THIS WILL BRING A CONTINUED CHANCE FOR SHOWERS AND THUNDERSTORMS. TEMPERATURES TO REMAIN SLIGHTLY BELOW NORMAL THROUGH WEDNESDAY IN THE UPPER 70S/LOWER 80S...WARMING TO SLIGHTLY ABOVE NORMAL IN THE UPPER 80S BY FRIDAY. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT) ISSUED AT 1141 PM CDT SAT JUN 21 2014 THUNDERSTORMS ARE POSSIBLE IN THE VICINITY OF THE KLBF AND KVTN TERMINALS THROUGH 09Z SUNDAY. THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN SUNDAY AFTERNOON AT BOTH THE KLBF AND KVTN TERMINALS. VISBYS MAY DROP AS LOW AS 3SM IN THE VICINITY OF THUNDERSTORMS WITH CIGS AS LOW AS 5000 FT AGL. CIGS AWAY FROM THUNDERSTORMS WILL BE AROUND 10000 FT AGL...EXCEPT SUNDAY EVENING WHERE CIGS WILL DROP TO 2500 TO 5000 FT AGL BEHIND AN EXITING FRONT. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BROOKS LONG TERM...ROBERG AVIATION...CLB
Hazardous weather outlook, Jun 21, 11:40 PM CDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 1140 PM CDT SAT JUN 21 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-230445- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1140 PM CDT SAT JUN 21 2014 /1040 PM MDT SAT JUN 21 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. STRONG THUNDERSTORMS ARE POSSIBLE OVERNIGHT...ESPECIALLY OVER SOUTHWESTERN NEBRASKA AND FAR NORTHERN NEBRASKA. SOME STORMS MAY CONTAIN HEAVY RAIN...PARTICULARLY ACROSS SOUTHWESTERN NEBRASKA. THOUGH SEVERE STORMS ARE NOT EXPECTED OVERNIGHT...THERE IS A FLASH FLOODING THREAT OVER SOUTHWESTERN NEBRASKA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE EXPECTED AGAIN ON SUNDAY...HOWEVER THE HIGHEST THREAT FOR SEVERE STORMS IS EAST OF THE LOCAL AREA. HEAVY RAIN IS POSSIBLE WITH ANY STORMS...ESPECIALLY IN AREAS FROM SOUTHWEST INTO NORTH CENTRAL NEBRASKA. THUNDERSTORMS ARE ALSO POSSIBLE MONDAY THROUGH THURSDAY AND AT TIMES...CONDITIONS COULD BECOME FAVORABLE FOR SEVERE WEATHER. CHECK LATER FORECASTS FOR DETAILS ON THESE POTENTIAL EVENTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THE REST OF TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) CLB
In the hours before
Special weather statement, Jun 21, 8:17 PM CDT, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 817 PM CDT SAT JUN 21 2014 NEZ006-220200- KEYA PAHA NE- 817 PM CDT SAT JUN 21 2014 ...SIGNIFICANT WEATHER ADVISORY FOR KEYA PAHA COUNTY UNTIL 900 PM CDT... AT 813 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES EAST OF SPARKS...OR 15 MILES NORTHWEST OF SPRINGVIEW...MOVING EAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SPRINGVIEW... BURTON... THOMAS CREEK STATE WILDLIFE MANAGEMENT AREA... NETS PEAK... THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 209 AND 225. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. BUTTLER
Special weather statement, Jun 21, 8:32 PM CDT, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 832 PM CDT SAT JUN 21 2014 NEZ035-036-220215- ARTHUR NE-MCPHERSON NE- 832 PM CDT SAT JUN 21 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ARTHUR AND NORTHWESTERN MCPHERSON COUNTIES UNTIL 915 PM CDT/815 PM MDT/... AT 727 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES EAST OF ARTHUR...MOVING EAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BUCKTAIL... CALORA... FLATTS... DIAMOND BAR LAKE... SCHNICK LAKE... BIG LAMUNYON FLATS... SAND BEACH LAKE... THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 173 AND 195. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Special weather statement, Jun 21, 9:00 PM CDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 900 PM CDT SAT JUN 21 2014 NEZ006-007-010-220245- BOYD NE-HOLT NE-KEYA PAHA NE- 900 PM CDT SAT JUN 21 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KEYA PAHA...NORTHWESTERN HOLT AND WESTERN BOYD COUNTIES UNTIL 945 PM CDT... AT 855 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BURTON...OR 12 MILES EAST OF SPRINGVIEW... MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MILLS... NAPER... BUTTE... ANOKA... BROCKSBURG... DUSTIN... HULL LAKE STATE WILDLIFE MANAGEMENT AREA... PARSHALL BRIDGE STATE WILDLIFE MANAGEMENT AREA... ANNCAR... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BUTTLER
Special weather statement, Jun 21, 9:23 PM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 923 PM CDT SAT JUN 21 2014 NEZ071-220300- FRONTIER NE- 923 PM CDT SAT JUN 21 2014 ...SIGNIFICANT WEATHER ADVISORY FOR FRONTIER COUNTY UNTIL 1000 PM CDT... AT 918 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RED WILLOW RESERVOIR STATE RECREATION AREA TO 10 MILES SOUTHEAST OF RED WILLOW RESERVOIR STATE RECREATION AREA...AND MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... CURTIS... RED WILLOW RESERVOIR STATE RECREATION AREA... STOCKVILLE... WILLOW VIEW CAMPGROUND... BLUEGILL HAVEN CAMPGROUND... QUICK... FREEDOM... DANCING LEAF EARTH LODGE... ORAFINO... THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 27 AND 45. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Special weather statement, Jun 21, 9:53 PM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 953 PM CDT SAT JUN 21 2014 NEZ069-220345- CHASE NE- 853 PM MDT SAT JUN 21 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHASE COUNTY UNTIL 945 PM MDT... AT 851 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF CHAMPION...OR 13 MILES SOUTHWEST OF IMPERIAL...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... IMPERIAL... CHAMPION... LAMAR... CHASE... WANAMAKER STATE WILDFIRE MANAGEMENT AREA... THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 41 AND 52. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Special weather statement, Jun 21, 10:16 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1016 PM CDT SAT JUN 21 2014 NEZ059-071-220400- FRONTIER NE-LINCOLN NE- 1016 PM CDT SAT JUN 21 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN AND NORTHERN FRONTIER COUNTIES UNTIL 1100 PM CDT... AT 1014 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR STOCKVILLE...OR 6 MILES SOUTHEAST OF CURTIS...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... STOCKVILLE... MOOREFIELD... EUSTIS... DANCING LEAF EARTH LODGE... ORAFINO... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. JACOBS
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 10:06 PM CDT | Severe Thunderstorm Warning | LBF | Chase | 39 min |
| Jun 21, 11:30 PM CDT | Flash Flood Warning | LBF | Frontier, Hayes | 6 hr |
| Jun 22, 12:05 AM CDT | Areal Flood Advisory | LBF | Custer, Lincoln | 3 hr |
| Jun 22, 12:55 AM CDT | Areal Flood Advisory | LBF | Custer | 3 hr |
| Jun 22, 3:07 AM CDT | Areal Flood Advisory | LBF | Blaine, Boyd, Brown, Custer, Holt, Keya Paha and 3 more | 3 hr |
| Jun 22, 3:44 AM CDT | Areal Flood Advisory | LBF | Custer, Lincoln | 3 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.